# SDR FDKA200605110

- Difficulty date: May 30, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 10,648 hours, 10,115 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 14529226401
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW DECLARED AN EMERGENCY AND DIVERTED TO ATL DUE TO VISUAL SMOKE IN THE CABIN AND STRONG ELECTRICAL SMOKE SMELL.  MAINTENANCE REPLACED THE RELAY AND THE RELAY BASE.
